# SDR SWAA2021081895103

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 277-294 BL 0 WL 208 ; / [01] REMOVED CRACKED SUPPORT AT BS 277-294 BL 0 WL 208; LOCATED AND DRILL NEW SUPPORT IAW WITH SRM 51-40-02; SRM 51-40-05 AND DWG 141A5400. REQUEST OKAY TO INSTALL; [02] VERIFIED CORRECTIVE ACTION #1 OK TO INSTALL; [03] INSTALLED INTERCOSTAL PER SRM 51-40-02 AND DWG 141A5400; [04] VERIFIED CORRECTIVE ACTION #3; [05] VERIFIED FAULT COMPLETE
